# SDR IPXA09556755

- Difficulty date: July 16, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537020
- Condition: Cracked
- Location: Bs 633-705
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 FWD CARGO BAY, FLOOR SUPPORT CRACKED, FROM BS 633 TO 705 LBL 2.90.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02-0G, 51-40-08-0G.
